MAUDE Adverse Event Report: DEPUY MITEK LLC US 8022 HANDPC TORNADO SHAVER; LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM

DEPUY MITEK LLC US 8022 HANDPC TORNADO SHAVER; LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM
Model Number 288022
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in belgium that during service evaluation, it was determined that the 8022 handpc tornado shaver device failed the electrical safety test.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device was received at the service center and evaluated.There was no allegation of malfunction against the device from the customer, however, defects were found with the device during service evaluation.This complaint cannot be confirmed.During the service evaluation the following defects were identified: jammed motor; the motor sticks and is rusty.The motor was replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
8022 HANDPC TORNADO SHAVER
Common Device Name
LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key12987429
Report Number1221934-2021-03714
Device Sequence Number12100396
Product Code HRX
UDI-Device Identifier10886705018345
UDI-Public10886705018345
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288022
Device Catalogue Number288022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown